# SDR CALA2013081490448

- Difficulty date: August 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 72,942 hours, 13,768 cycles
- Engine: Pwa PW4077
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21198356
- Part serial: 134
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SMOKE DETECTOR ZONE FAILED.   REPLACED SMOKE DETECTOR, SYS TESTED GOOD, STATUS MESSAGE CLEARED.
